George Noorey

ON AIR NOW

George Noorey

12:00am - 2:00am

Contact
Local News


Bend, OR -- A recent cluster of heroin overdoses has Deschutes County Health Services warning the public about an increased risk of heroin overdoses. Health care providers report the heroin may be laced with synthetic fentanyl.
Patients seen last week were very ill and required  unusually high doses Naloxone ... also known as Narcan ... to be stabilized. Naloxone is a medication that was designed to rapidly reverse opioid overdose. Health offciials say however, the effects of naloxone are temporary and the person still need medical attention because after the medication wears out, the overdose victim may fall back into a coma. 

Hide Comments

News
Traffic

 

 

  • NE 3rd Street between NE Greenwood Avenue and NE Franklin Avenue for Citywide Pedestrian Safety Improvements, periodic lane closures with local access, 9/16/19 - 10/25/19, night work from 10 p.m. - 10 a.m.
  • NE Revere Avenue between Division Street and NE Lytle Street for railroad crossing repairs, road closure with detours, 9/18/19 - 9/20/19.

 

 

KBND ON FACEBOOK
 
FOLLOW US ON TWITTER